Hi there, I could really do with some advice....i had 3 months of prostap last year and only experienced night sweats sore breast and achy pelvic area when walking without sitting for a break for more than half an hour. This year I've recently had a very severe anxious time with work as I've had so many absences due to my illness. I have been experiencing nausea, feeling sick to my stomach, clicky neck when I turn to the right, clicky shoulder blades, feeling very low, crying all the time, low vibrational energy and no physical energy, don't want to see or talk to people. My head feels dizzy if i turn it at normal speed and it feels like its in an iron vice.
I actually went back on the prostap injections and have my 3rd one due soon. I have been given livial but not tried it yet as I'm scared I will start bleeding again. Please please can you offer any advice is it the stress of work making me have these symptoms of anxiety, or the injections as i didn't have symptoms like this last year. Any advice would be really appreciated. Thanx